# SDR SIMA2021008097008

- Difficulty date: July 25, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 13,798 hours, 9,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 THE RH FLOOR SILL IS CORRODED BETWEEN FRAMES 13 AND 14 (AS MARKED) (LEVEL2 CORROSION)-C/A-RAR RH FLOOR SILL BETWEEN FRAMES 13 AND 14 IAW EMB 175 SRM 51-40-08, 51-43-01 AND 51-40-02
